# SDR DALA2019050202797

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1053918) DURING H CHECK AT AEM (SAL), CRACKS WERE FOUND AT THE FRAME WEBS LISTED IN TABLE 1 COMMON TO STRINGER 8 AIR CONDITIONING SUPPORT BRACKET ATTACHMENT FASTENER HOLES. MAINTENANCE REPAIRED PER ERA 577298-14.
